NON-ASPIRIN PAIN RELIEF .
Advanced relief of sinus related headache pain.
Each tablet contains: Acetaminophen
500mg; Phenylephrine HCl 5mg
Due to occasional Manufacturer changes, this image may not truly represent this product. Read the description carefully before ordering. Please, Do not base your order solely on this image If you are uncertain about an item, Info@KatyMedSolutions.com or (713)-575-5665
Proposition 65 Warning for California Customers:
WARNING: Cancer and Reproductive Harm - www.P65Warnings.ca.gov